MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-60
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the cp5 roller pump.The incident occurred in united states.Through follow-up with the customer, livanova was that informed all of the pumps lost power simultaneously and then displayed an error code which was never documented.The bio-med also stated that this was the second time this has occurred with this machine.Based on this information, it can be suggested that is a centralized problem with the ep-pack if it is impacting all of the pumps simultaneously.Customer swapped the ep-pack with his spare parts livanova field service performed the preventive maintenance and unit functioned within specifications.System firmware updated and unit returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that, during a procedure, cp5 pump control panel lost set parameters causing rpms to fall to zero, set coast speed of 1300rpms was not achieved resulting in retrograde.Several errors populated during the event.There is no report of any patient injury.
 
Additional Manufacturer Narrative
The electronics / and power pack is located inside the console.The console was manufactured in 2010 and no other similar events have been recorded since its installation.Therefore, the e/p pack that comprises the power-supply components (including the emergency power supply), had never been replaced before the complained event.Postmarket data analysis didn't identify any similar complaints concerning trend.Based on above, it cannot be ruled out that the reported condition was caused by an electronic failure of the ep-pack.The wearing of electro-mechanical device can be originated by the specific use condition at customer site and may have contributed to the event, however there is no concerning trend for this kind of failure.No other specific action was currently deemed necessary, livanova maintains and documents periodic customer events monitoring process in order to evaluate actions for products improvement.

Brand Name
CP5
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19542355
Report Number9611109-2024-00254
Device Sequence Number7501374
Product Code DWA
UDI-Device Identifier04033817901006
UDI-Public(01)04033817901006(11)180321
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-60
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer07/28/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown